# SDR 2013FA0000745

- Difficulty date: October 20, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N213CS
- Make and model: Mooney M20J
- Aircraft serial: 240529
- Aircraft time: 3,370 hours
- Engine: Lyc IO360A1A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Fuel Indicator
- Part time: 3,370 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ERRATIC FUEL PRESSURE INDICATIONS WITH INTERMITTENT DROP TO ZERO PSI INDICATION.  FOUND SMALL AMOUNT OF CORROSION UNDER TERMINAL STUD NUT AFFECTING RESISTANCE AND INDICATION.
